MathSciNet Relay Station
MathSciNet bibliographic data
MR2452388 90C26 (37N40 49M27 65K10 93B11)
Bui-Thanh, T.; Willcox, K.; Ghattas, O. Model reduction for large-scale systems with high-dimensional parametric input space. SIAM J. Sci. Comput. 30 (2008), no. 6, 3270–3288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement